Motorsports‎ > ‎RallyCross (RX)‎ > ‎

Calendar




Schedule
No exceptions to registration closing time
. Run times are approximate. See Supps for twilight schedule

8:00-9:00AMCompetitor Arrival
8:30-9:30AMRegistration Check-In
8:30-9:30AMTech Inspection
9:30-9:45AMDriver’s Meeting
9:45-10:15AMReport to Work Stations or Grid
10:15-11:30AMRuns 1 hr 15 min.
11:30 - 12:00 (Noon)Report to Work Stations or Grid
12:00 - 1:15PMRuns 1 hr 15 min.
1:15 - 2:00PMLunch Break 45 min
2:00 - 2:30PMReport to Work Stations or Grid
2:30 - 4:00PMRuns 1 hr 30 min
4:00 - 4:30PM 
Report to Work Stations or Grid
4:30 - 6:00PMRuns 1 hr 30 min
6:00 - 6:30PMClean up

Important Notes
  • Prepare for an entire day outdoors. Bring sunscreen, a hat, dust masks and plenty of liquids to keep hydrated under the hot sun (no alcohol). We also highly recommend you bring snacks and lunch. Water is available on-site. Gas and food are a 10-minute drive from the site.
  • Legible car numbers and class designations will be required for this event (on both sides of the car). Shoe polish numbers will not be accepted as legible. Masking tape can be purchased from your local hardware store in many different colors and will not leave any residue on a cars paint. Those cars with two drivers should plan some method of making car numbering work for both drivers - requesting numbers that are easily adapted is recommended (e.g. 33 and 133). Legible numbers means that when your car enters the course only the number of the current driver is visible.
  • All drivers must present a valid drivers license in order to compete in this event...no exceptions!
  • All Participants Must Work!
  • 'Blue' group competitors will work the 'Green' group stages by reporting to the Stage Captain at the scoring area at the designated times above.
  • 'Green' group competitors will work the 'Blue' group stages by reporting to the Stage Captain at the scoring area at the designated times above.
  • There will be a system in place to verify compliance. Lack of participation will result in disqualification in accordance with event supplementals.
Comments